中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
on the number of infinite sequences with trivial initial segment complexity
Author: George Barmpalias ; T.F. Sterkenburg
Keyword: Kolmogorov complexity ; K-trivial sets ; Arithmetical complexity ; Trees
Source: Theoretical Computer Science
Issued Date: 2011
Volume: 412, Issue:52, Pages:7133-7146
Indexed Type: SCIENCEDIRECT ; EI
Department: aState Key Laboratory of Computer Science Institute of Software ChineseAcademy of Sciences Beijing 100190 P.O. Box 8718 China; bInstitute for Logic Language and Computation Universiteit van Amsterdam P.O. Box 94242 1090 GE Amsterdam The Netherlands
Abstract: The sequences which have trivial prefix-free initial segment complexity are known as K -trivial sets, and form a cumulative hierarchy of length ω . We show that the problem of finding the number of K -trivial sets in the various levels of the hierarchy is Δ 3 0 . This answers a question of Downey/Miller/Yu (see Downey (2010)?[7,?Section 10.1.4]) which also appears in Nies (2009)?[17,?Problem 5.2.16]. We also show the same for the hierarchy of the low for K sequences, which are the ones that (when used as oracles) do not give a shorter initial segment complexity compared to the computable oracles. In both cases the classification Δ 3 0 is sharp.
English Abstract: The sequences which have trivial prefix-free initial segment complexity are known as K -trivial sets, and form a cumulative hierarchy of length ω . We show that the problem of finding the number of K -trivial sets in the various levels of the hierarchy is Δ 3 0 . This answers a question of Downey/Miller/Yu (see Downey (2010)?[7,?Section 10.1.4]) which also appears in Nies (2009)?[17,?Problem 5.2.16]. We also show the same for the hierarchy of the low for K sequences, which are the ones that (when used as oracles) do not give a shorter initial segment complexity compared to the computable oracles. In both cases the classification Δ 3 0 is sharp.
Language: 英语
WOS ID: WOS:000298024600005
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/16020
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
George Barmpalias,T.F. Sterkenburg. on the number of infinite sequences with trivial initial segment complexity[J]. Theoretical Computer Science,2011-01-01,412(52):7133-7146.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[George Barmpalias]'s Articles
[T.F. Sterkenburg]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[George Barmpalias]‘s Articles
[T.F. Sterkenburg]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2020  中国科学院软件研究所 - Feedback
Powered by CSpace